RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 157–162 (Mi mz9863)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite minimal not completely factorizable groups

G. A. Malan'ina, V. I. Khlebutina, G. S. Shevtsov

Perm State University

Abstract: A complete description is given of finite minimal incompletely factorizable groups.

Full text: PDF file (796 kB)

English version:
Mathematical Notes, 1972, 12:2, 530–532

Bibliographic databases:

UDC: 512.4
Received: 31.05.1971

Citation: G. A. Malan'ina, V. I. Khlebutina, G. S. Shevtsov, “Finite minimal not completely factorizable groups”, Mat. Zametki, 12:2 (1972), 157–162; Math. Notes, 12:2 (1972), 530–532

Citation in format AMSBIB
\Bibitem{MalKhlShv72}
\by G.~A.~Malan'ina, V.~I.~Khlebutina, G.~S.~Shevtsov
\paper Finite minimal not completely factorizable groups
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 157--162
\mathnet{http://mi.mathnet.ru/mz9863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322066}
\zmath{https://zbmath.org/?q=an:0254.20013}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 530--532
\crossref{https://doi.org/10.1007/BF01095012}


Linking options:
  • http://mi.mathnet.ru/eng/mz9863
  • http://mi.mathnet.ru/eng/mz/v12/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Monakhov, D. A. Khodanovich, “O razreshimosti konechnoi gruppy s paroi nesopryazhennykh podgrupp primarnykh indeksov”, PFMT, 2018, no. 2(35), 57–59  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020